Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Creation and annihilation operators for anharmonic oscillators
HTML articles powered by AMS MathViewer

by Leonid Friedlander PDF
Proc. Amer. Math. Soc. 113 (1991), 425-433 Request permission

Abstract:

Positive elliptic operators from the Helffer-Robert classes of pseudodifferential operators on the line can be approximately factored as products of creation and annihilation operators. Operators of anharmonic oscillators belong to these classes.
References
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 425-433
  • MSC: Primary 47G30; Secondary 35S99, 47E05, 81S05
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1049843-9
  • MathSciNet review: 1049843